# SDR CA190304001

- Difficulty date: February 28, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 107,312 hours
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8148902
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THEY MAY HAVE BLOWN A TIRE ON TAKE OFF. HEARD AND FELT SOMETHING ABNORMAL AND THE CREW NOTICED FLAMES/SPARKS COMING OUT OF ONE ENGINE. SUSPECTED THAT TIRE DEBRIS MAY HAVE BEEN INGESTED BY THE ENGINE.TOWER WAS CONSULTED TO SEE IF ANY TIRE DEBRIS WAS FOUND ON THE DEPARTURE RUNWAY. TOWER REPORTED THAT NO DEBRIS WAS FOUND. CREW CONSULTED MOC AND A DECISION WAS MADE TO RETURN DUE TO THE LIKELIHOOD OF A AN ENGINE MALFUNCTION.  PAN PAN WAS DECLARED AND THE CREW TURNED NORTHBOUND AFTER JUST PASSING THE PITTSBURGH AREA. AN OVERWEIGHT LANDING AT APPROX 154.0KGS IN YYZ.  RESOLUTION INSPECTION CARRIED OUT IAW FIM TASK 71-05, FAULT TREE 803. COMPLETED BLOCK 7 BOROSCOPE INSPECTION. CARRIED OUT PORTS AP2, AP5, AP9, AP10, AP8 & AP11, NO DAMAGE FOUND. L ENG 2.5 BLEED VLV ACTUATOR REPLACED IAW AMM TASK 75-32-01-424-019-N00.
